# SDR 96ZZZM696

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 10,518 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT RN 7470 - PAX DOOR WARNING ILLUMINATED DURING FLIGHT.  MAINTENANCE ISSUED DMI 52-2.  MAINTENANCE LATER CLEARED DMI BY ADJUSTING DOOR MICROSWITCH, OPERATION CHECK GOOD.  (M)
